# SDR 2021F00144

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: General aviation
- Aircraft: N834GC
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7829
- Aircraft time: 6,395 hours, 13,038 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Engine
- Part number: 0292020030
- Part serial: 50169
- Condition: Making Metal
- Part time: 6,934 hours, 5,364 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED ENGINE CHIP LIGHT ON APPROACH TO LAS VEGAS. NO INDICATIONS OF NOISE, VIBRATION, OR OTHER LIGHT.
